Mathematical Research Letters

Volume 12 (2005)

Number 2

Existence and uniqueness of the solution to the modified Schrödinger map

Pages: 171 – 186

DOI: http://dx.doi.org/10.4310/MRL.2005.v12.n2.a3

Author

Jun Kato (Kyoto University)

Abstract

We prove the local existence of the solution to a certain system of nonlinear Schrödinger equations arising from Schrödinger maps for the initial data in $H^{s}(\mathbf{R}^{2})$ with $s >1/2$. The uniqueness of the solution is also proved when the data belong to $H^{1}(\mathbf{R}^{2})$.

Full Text (PDF format)